# SDR DALA2025012400587

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION ON ROD END PUSH ROD RUDDER CONTROL MECHANISM LOC. THS COMPARTMENT. CORRECTIVE ACTION: REPLACED CONTROL ROD OF THE RUDDER MECHANICAL CONTROL ON THS COMPARTMENT AS PER A320FAM AMM 27-21-00-840-001-A AND AMM27-21-00-820-001-A. (0775794)
